# SDR UHLA2012081700262

- Difficulty date: August 17, 2012
- Submitted: August 23, 2012
- Operation: Air carrier
- Aircraft: N640RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000058
- Aircraft time: 22,364 hours, 13,923 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAJOR REPAIR - LEFT WING TRAILING EDGE RIB 10 CRACKED AT UPPER FLANGE HI-LOK NR 3 FROM AFT FLANGE.  REMOVED AND REPLACED LEFT WING TRAILING EDGE RIB 10 IAW EMB 170 SRM 51-40-02, 51-43-01, 51-43-02, AND 51-21-05.
